# SDR SWAA2015050839454

- Difficulty date: April 15, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,110 hours, 48,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB CRACKED AT BS RSS 173 SECOND FASTENER HOLE DOWN FROM TOP.  REPAIRED WEB IAW SRM.
